# SDR AALA202108236542

- Difficulty date: August 20, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 49,358 hours, 34,454 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CARGO SMOKE FORWARD AND AFT DISCHARGE LIGHTS ON. RESET SMOKE DETECTION SYSTEM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 26-16-00.
